# SDR AALA20030243

- Difficulty date: February 24, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N308AA
- Make and model: Boeing 767223
- Aircraft serial: 22314
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT SEATS 20B-29B, LEFT OVERWING HATCH, LOWER AFT AND FLOOR FLOOR LIGHT, AND LEFT SIDE OF MID GALLEY INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE ON SEAT 26A OUTBOARD LOWER SIDE AT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
